Alert archive / Kentucky / Tornado Warnings in 2006
Tornado Warning 66, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at May 25, 2006, 11:12 PM CDT for Russell County, Warren County, Kentucky. It was in force for 120 days. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2006, 11:12 PM CDT (04:12 UTC)
- Expired
- Sep 23, 2006, 3:15 AM CDT
- In force
- 120 days
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Russell County, KY, Warren County, KY
The radar
The Louisville radar (KLVX), 138 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 11:38 PM CDT | TSTM WND DMG | 2 Sw Russell Springs, KY | TREES DOWN AND BARN POSSIBLY DAMAGED. |
| May 25, 11:38 PM CDT | HAIL 0.75 | Jamestown, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 5:16 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1906 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 9.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLMK 260412
TORLMK
KYC227-260445-
/O.NEW.KLMK.TO.W.0066.060526T0412Z-060526T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1112 PM CDT THU MAY 25 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF BOWLING GREEN...
* UNTIL 1145 PM CDT
* AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES
NORTHWEST OF BOWLING GREEN...MOVING EAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
BOWLING GREEN BY 1120 PM CDT...
THIS UPGRADES THE PREVIOUSLY ISSUED SEVERE THUNDERSTORM WARNING.
TAKE COVER NOW TORNADOES AT NIGHT ARE EXTREMELY DANGEROUS. DO NOT
WAIT UNTIL YOU SEE OR HEAR THE TORNADO. IT MAY BE TOO LATE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
KENTUCKY.
LAT...LON 3687 8631 3698 8662 3714 8660 3714 8638
3708 8629 3709 8622 3707 8619 3706 8612
3694 8618 3693 8619
$$
CS6 follow-up statements
000
WWUS53 KLMK 260421
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1221 AM EDT FRI MAY 26 2006
KYC227-260445-
/O.CON.KLMK.TO.W.0066.000000T0000Z-060526T0445Z/
WARREN KY-
1121 PM CDT THU MAY 25 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR WARREN
COUNTY...
AT 1117 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS POSSIBLE TORNADO
WAS LOCATED NEAR PLUM SPRINGS...OR JUST NORTH OF BOWLING
GREEN....MOVING EAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
OAKLAND BY 1130 PM CDT...
SMITHS GROVE AND THREE FORKS BY 1135 PM CDT...
HAYS BY 1140 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
KENTUCKY.
LAT...LON 3687 8631 3698 8662 3714 8660 3714 8638
3708 8629 3709 8622 3707 8619 3706 8612
3694 8618 3693 8619
$$
CS000
WWUS53 KLMK 260433
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1232 AM EDT FRI MAY 26 2006
KYC227-260445-
/O.CON.KLMK.TO.W.0066.000000T0000Z-060526T0445Z/
WARREN KY-
1132 PM CDT THU MAY 25 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR WARREN
COUNTY...
AT 1130 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS POSSIBLE TORNADO
WAS LOCATED NEAR PLUM SPRINGS...OR ABOUT 7 MILES EAST OF BOWLING
GREEN....MOVING EAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
SMITHS GROVE AND THREE FORKS BY 1140 PM CDT...
TRAVELERS ON I-65 ARE IN THE PATH OF THIS STORM.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
KENTUCKY.
LAT...LON 3687 8631 3697 8653 3714 8652 3714 8638
3708 8629 3709 8622 3707 8619 3706 8612
3694 8618 3693 8619
$$
CS000
WWUS53 KLMK 260445
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1244 AM EDT FRI MAY 26 2006
KYC227-260454-
/O.EXP.KLMK.TO.W.0066.000000T0000Z-060526T0445Z/
WARREN KY-
1144 PM CDT THU MAY 25 2006
...THE TORNADO WARNING FOR EASTERN WARREN COUNTY EXPIRES AT 1145 PM
CDT...
ADDITIONAL THUNDERSTORMS...SOME POSSIBLY STRONG...WILL LIKELY MOVE
BACK INTO WARREN COUNTY THROUGH 1 AM CDT. THESE STORMS MAY PRODUCE
HEAVY RAIN...LIGHTNING...SMALL HAIL...AND GUSTY WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
KENTUCKY.
LAT...LON 3687 8631 3697 8653 3714 8652 3714 8638
3708 8629 3709 8622 3707 8619 3706 8612
3694 8618 3693 8619
$$
CS000
WFUS53 KLMK 230750
TORLMK
KYC207-230815-
/O.NEW.KLMK.TO.W.0066.060923T0750Z-060923T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
250 AM CDT SAT SEP 23 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 315 AM CDT...
* AT 246 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
JAMESTOWN...MOVING EAST AT 30 MPH.
* THE TORNADO WILL BE NEAR...
JAMESTOWN BY 300 AM CDT...
TAKE COVER NOW TORNADOES AT NIGHT ARE EXTREMELY DANGEROUS. DO NOT
WAIT UNTIL YOU SEE OR HEAR THE TORNADO. IT MAY BE TOO LATE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SATURDAY MORNING
FOR KENTUCKY.
LAT...LON 3688 8526 3698 8521 3705 8515 3705 8491
3699 8486 3695 8491 3695 8495 3689 8501
3686 8506
$$
CS000
WWUS53 KLMK 230801
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 AM EDT SAT SEP 23 2006
KYC207-230815-
/O.CON.KLMK.TO.W.0066.000000T0000Z-060923T0815Z/
RUSSELL KY-
300 AM CDT SAT SEP 23 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR RUSSELL
COUNTY...
AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED JUST SOUTHEAST OF
JAMESTOWN...OR ABOUT 14 MILES NORTHWEST OF MONTICELLO...MOVING EAST
AT 30 MPH.
THE TORNADO WILL BE NEAR...
JABEZ BY 310 AM CDT
TAKE COVER NOW TORNADOES AT NIGHT ARE EXTREMELY DANGEROUS. DO NOT
WAIT UNTIL YOU SEE OR HEAR THE TORNADO. IT MAY BE TOO LATE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SATURDAY MORNING
FOR KENTUCKY.
LAT...LON 3688 8526 3697 8517 3703 8510 3705 8491
3699 8486 3695 8491 3695 8495 3689 8501
3686 8506
$$
CS000
WWUS53 KLMK 230816
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 AM EDT SAT SEP 23 2006
KYC207-230826-
/O.EXP.KLMK.TO.W.0066.000000T0000Z-060923T0815Z/
RUSSELL KY-
316 AM CDT SAT SEP 23 2006
...THE TORNADO WARNING FOR RUSSELL COUNTY EXPIRED AT 315 AM CDT...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SATURDAY MORNING
FOR KENTUCKY.
LAT...LON 3688 8526 3697 8517 3703 8510 3705 8491
3699 8486 3695 8491 3695 8495 3689 8501
3686 8506
$$
CSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at May 25, 7:12 PM CDT, 4 hours earlier.
Area forecast discussion, May 25, 7:12 PM CDT, 4 hours before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 812 PM EDT THU MAY 25 2006 .MESO UPDATE... BKN LINE OF SVR STORMS PROGRESSING ACROSS THE CWA FROM OWB TO N OF LEX AS OF 00 UTC. NUMEROUS REPORTS OF WIND DMG AND LARGE HAIL WITH THESE STORMS. CELLS CONTINUE TO DEVELOP UPSTREAM OVER WRN KY AND SRN IL...AS THE ENTIRE COMPLEX DRIFTS TO THE SLOWLY TO THE SOUTH. WE ARE ANTICIPATING SOME FLOODING ISSUES OVER THE NEXT FEW HOURS DUE TO TRAINING CELLS. RADAR IS LIKELY OVERESTIMATING PCPN AMTS DUE TO HAIL CONTAMINATION...BUT RAIN RATES OF AT LEAST AN INCH PER HOUR ARE LIKELY...FALLING ON AREAS THAT SAW A LOT OF RAIN LAST NIGHT. MAY NEED TO UPGRADE CURRENT URBAN/FLOOD ADVSYS TO WARNINGS. SVR STORMS WITH SOME BOWING CHARACTERISTICS HEADING INTO THE LEX METRO AREA...AND INTENSE CELLS WITH LARGE HAIL LIKELY WEST OF I-65 ATTM. CS && .PREV DISCUSSION... (ISSUED 613 PM EDT THU MAY 25 2006) LINE OF SVR STORMS PROGRESSING EWD ACROSS SRN IND...SOME HAD FAIRLY STRONG LOW/MID LEVEL CIRCULATIONS. BOWING STRUCTURE DETECTED OVER WASHINGTON COUNTY MOVING INTO CLARK COUNTY MAY PRODUCE LOCALIZED INTENSE WINDS. LARGE HAIL IS ALSO EXPECTED...HAIL SPIKE ON RECENT RADAR DATA IN CELL NEAR OWB. STORMS EXPECTED TO CONTINUE EASTWARD...WITH ADDITIONAL CELLS DEVELOPING FURTHER SW INTO WRN KY/SRN IL/SE MO. AS A RESULT...NEW TORNADO WATCH WILL BE ISSUED SHORTLY FOR REMAINDER OF OUR CNTRL KY COUNTIES. LOW LEVEL SHEAR/HELICITIES ARE MORE THAN SUFFICIENT FOR ISLTD TORNADOES...ESPECIALLY FROM I-65 WESTWARD BASED ON LATEST MESOANALYSIS. CS PREV DISCUSSION... (ISSUED 406 PM EDT THU MAY 25 2006) TORNADO WATCHES NOW IN EFFECT FOR LOCATIONS ROUGHLY ALONG/N OF AN EVV-LEX LINE. A BROKEN LINE OF SUPERCELLS HAS RAPIDLY DEVELOPED OVER THE PAST HOUR OR SO FROM SE IL UP INTO CNTRL IN. SOME FAIRLY LARGE HAIL BEING REPORTED FROM THOSE STORMS. WINDS HAVE BACKED IN THE LATEST OBSERVATIONS AT HNB/SDF/LEX...INDICATING INCREASING THREAT FOR ISLTD TORNADOES. FURTHER SW...STORMS HAVING A HARD TIME DEVELOPING OVER FAR SRN IL INTO SE MO...THOUGH THIS AREA WILL STILL HAVE TO BE WATCHED FOR ADDTL DEVELOPMENT. ADDITIONAL SCT CONVECTION OVER WRN/CNTRL TN MAY AFFECT SRN/SE PORTIONS OF THE CWA LATER ON. CS PREV DISCUSSION... (ISSUED 300 PM EDT THU MAY 25 2006) LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)... UPPER LEVEL RIDGING IS FORECAST TO HOLD SWAY THROUGH MUCH OF THE LONG TERM PERIOD. DEPARTING SFC FRONTAL BOUNDARY IS FORECAST TO CONTINUE TO MOVE SOUTHEAST AS SFC RIDGING BUILDS INTO THE OHIO VALLEY THROUGH THE FIRST PART OF THE HOLIDAY WEEKEND. IN GENERAL...MOSTLY SUNNY DAYS AND MOSTLY CLEAR NIGHTS ARE EXPECTED THROUGH SUNDAY. ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE WEEKEND WITH HIGHS IN THE MID TO UPPER 80S AND OVERNIGHT LOWS IN THE MID TO UPPER 60S. BY LATE SUNDAY...LATEST 00Z GFS SHOWS SOME WEAK FRONTAL BOUNDARY IN THE AREA THAT REMAINS QUASI-STATIONARY FROM NORTH TO SOUTH ACROSS THE REGION. PRIND ARE THAT WE SHOULD REMAIN RATHER DRY THROUGH MONDAY...THEREFORE WE PLAN ON KEEPING A DRY FORECAST AT THIS POINT. BY TUESDAY...WE WILL LIKELY SEE DIURNALLY DRIVEN CONVECTION IN THE AFTERNOON/EVE. SO WE WILL KEEP CHC POPS IN FOR TUE THROUGH THU. TEMPERATURES WILL COOL SLIGHTLY BY EARLY NEXT WEEK...BUT TEMPS WILL STILL BE ABOVE NORMAL WITH HIGHS IN THE LOW TO MID 80S AND OVERNIGHT LOWS IN THE MID 60S. -33 && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, May 25, 3:30 PM CDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 430 PM EDT THU MAY 25 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-260830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 430 PM EDT THU MAY 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT. ALL OF CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA IS IN A MODERATE RISK FOR SEVERE STORMS THIS AFTERNOON AND TONIGHT. A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG AN APPROACHING COLD FRONT. VERY MOIST AND VERY UNSTABLE AIR IS IN PLACE ACROSS THE REGION. THE PRIMARY SEVERE WEATHER THREAT WILL BE FOR DAMAGING WINDS AND HAIL...BUT THERE IS THE POTENTIAL FOR ISOLATED TORNADOES TO DEVELOP AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A SLIGHT RISK FOR SEVERE STORMS WILL EXIST FRIDAY MORNING SOUTH OF THE BLUEGRASS AND WESTERN KENTUCKY PARKWAYS. THIS AREA IS AHEAD OF A COLD FRONT MOVING THROUGH THE REGION. THE PRIMARY THREAT WILL BE WIND DAMAGE. THE STORMS WILL END BY EARLY AFTERNOON AS THE FRONT PUSHES SOUTHEAST OF KENTUCKY. THUNDERSTORMS ARE FORECAST AGAIN NEXT TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THROUGH THIS EVENING. SPOTTERS AND EMERGENCY MANAGERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. CALL US...OR USE E-SPOTTER ON OUR WEBSITE TO RELAY REPORTS. CS
In the hours before
Local storm report, May 25, 10:44 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1144 PM EDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM HAIL MUNFORDVILLE 37.28N 85.90W
05/25/2006 E1.00 INCH HART KY AMATEUR RADIO
&&
MRCLocal storm report, May 25, 10:46 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1146 PM EDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM HAIL 2 N BLACK GNAT 37.33N 85.45W
05/25/2006 E1.00 INCH TAYLOR KY EMERGENCY MNGR
QUARTER SIZE HAIL IN THE BENGAL AREA IN TAYLOR COUNTY ON
THE GREEN COUNTY LINE.
&&
ALLocal storm report, May 25, 10:51 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1151 PM EDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG STANFORD 37.53N 84.66W
05/25/2006 LINCOLN KY LAW ENFORCEMENT
TREES DOWN.
&&
MRCLocal storm report, May 25, 10:55 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1155 PM EDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HAIL CANMER 37.28N 85.78W
05/25/2006 E0.75 INCH HART KY TRAINED SPOTTER
&&
MRCLocal storm report, May 25, 11:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1205 AM EDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL GREENSBURG 37.26N 85.50W
05/26/2006 E1.00 INCH GREEN KY AMATEUR RADIO
&&
ALLocal storm report, May 25, 11:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1212 AM EDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM TSTM WND DMG SMITHS GROVE 37.05N 86.21W
05/26/2006 WARREN KY BROADCAST MEDIA
A STRUCTURE WAS BLOWN INTO HIGHWAY 68-80 AND WAS BLOCKING
THE ROAD.
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:01 PM CDT | Severe Thunderstorm Warning | LMK | Nelson | 44 min |
| May 25, 7:03 PM CDT | Severe Thunderstorm Warning | LMK | Franklin | 28 min |
| May 25, 7:14 PM CDT | Severe Thunderstorm Warning | LMK | Mercer, Woodford | 46 min |
| May 25, 7:15 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 45 min |
| May 25, 7:21 PM CDT | Severe Thunderstorm Warning | LMK | Grayson | 39 min |
| May 25, 7:27 PM CDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Scott | 48 min |
| May 25, 7:32 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 43 min |
| May 25, 7:48 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 42 min |
| May 25, 7:55 PM CDT | Tornado Warning | LMK | Grayson | 35 min |
| May 25, 8:02 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Nelson | 43 min |
| May 25, 8:10 PM CDT | Severe Thunderstorm Warning | LMK | Washington | 35 min |
| May 25, 8:11 PM CDT | Tornado Warning | LMK | Hardin | 34 min |
| May 25, 8:13 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge | 47 min |
| May 25, 8:24 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 51 min |
| May 25, 8:26 PM CDT | Tornado Warning | LMK | Madison, Marion | 77 days |
| May 25, 8:29 PM CDT | Severe Thunderstorm Warning | LMK | Larue | 46 min |
| May 25, 8:35 PM CDT | Flash Flood Warning | LMK | Breckinridge | 3 hr |
| May 25, 8:37 PM CDT | Severe Thunderstorm Warning | LMK | Mercer | 38 min |
| May 25, 8:43 PM CDT | Tornado Warning | LMK | Hancock, Washington | 120 days |
| May 25, 8:45 PM CDT | Flash Flood Warning | LMK | Hardin | 3 hr |
| May 25, 9:06 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine | 24 min |
| May 25, 9:13 PM CDT | Severe Thunderstorm Warning | LMK | Marion | 47 min |
| May 25, 9:28 PM CDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 47 min |
| May 25, 9:35 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 25 min |
| May 25, 9:36 PM CDT | Severe Thunderstorm Warning | LMK | Grayson | 39 min |
| May 25, 9:43 PM CDT | Flash Flood Warning | LMK | Larue, Marion | 3 hr |
| May 25, 9:59 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey | 46 min |
| May 25, 10:04 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson | 41 min |
| May 25, 10:13 PM CDT | Severe Thunderstorm Warning | LMK | Hart | 17 min |
| May 25, 10:19 PM CDT | Severe Thunderstorm Warning | LMK | Lincoln | 31 min |
| May 25, 10:31 PM CDT | Severe Thunderstorm Warning | LMK | Green | 29 min |
| May 25, 10:36 PM CDT | Severe Thunderstorm Warning | LMK | Hart | 24 min |
| May 25, 10:46 PM CDT | Severe Thunderstorm Warning | LMK | Taylor | 44 min |
| May 25, 10:53 PM CDT | Severe Thunderstorm Warning | LMK | Warren | 52 min |
| May 25, 10:56 PM CDT | Severe Thunderstorm Warning | LMK | Green | 31 min |
| May 25, 11:21 PM CDT | Severe Thunderstorm Warning | LMK | Adair | 24 min |
| May 25, 11:41 PM CDT | Severe Thunderstorm Warning | LMK | Barren | 34 min |
| May 26, 12:45 AM CDT | Flash Flood Warning | LMK | Adair, Russell | 3 hr |
Nearby
Tornado Warnings in Kentucky, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.